MAUDE Adverse Event Report: MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT
Model Number LEV3018
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Numbness (2415)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted and therefore not available for return and investigation by the manufacturer.However, medical information was provided and will be reviewed.The investigation is ongoing and upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: stent was placed with difficulty, however, post implantation angios showed a successful procedure.Later, small strands were noted on ct.Physician assumes that these strands were from a part of the stent that had broken off.Patient had a stroke but has subsequently recovered aside from some lingering arm numbness.No intervention was performed on the stroke nor is one planned.The patient has mostly improved now.Physician attributes the stroke to the overall difficulty of the case, not to the lvis evo.Physician had to do significant manipulation of the catheter and wire to get access and the placement was tough, so he thinks that caused the stroke.
 
Additional Manufacturer Narrative
The implanted date in section d has been updated.A detailed medical review of the provided procedure note revealed that the patient underwent stent assisted coil embolization of an unruptured right middle cerebral artery aneurysm utilizing an lvis evo device.As the reported event occurred post-procedure, it is not recorded in the provided procedure note.The two provided radiographic videos show a coil mass and stent in the proximal mca.A small metallic fragment is seen in an m2 or m3 branch and another in a distal right mca branch, which is consistent with the fragment described in the reported event.However, the investigation could not determine if the fragments observed are part of the stent device.Without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
LVIS EVO
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24694029
Report Number2032493-2026-00190
Device Sequence Number10463346
Product Code QCA
UDI-Device Identifier00842429117781
UDI-Public(01)00842429117781(11)240910(17)270831(10)0000696166
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEV3018
Device Lot Number0000696166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale